MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION ELECTRODES, PEDIATRIC WITH MANUAL

CARDIAC SCIENCE CORPORATION ELECTRODES, PEDIATRIC WITH MANUAL
Model Number 9730-002
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Death (1802)
Date of Event 10/25/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate an infant female patient, the associated device displayed a "check pads" message.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.

Brand Name
ELECTRODES, PEDIATRIC WITH MANUAL
Common Device Name
ELECTRODE
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
MDR Report Key10843759
Report Number2112020-2020-00953
Device Sequence Number11503084
Product Code MKJ
UDI-Device Identifier00812394020935
UDI-Public00812394020935
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/28/2021
Device Model Number9730-002
Device Catalogue Number9730-002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;